Sofosbuvir/GS-5885 fixed dose. I'm in 24week no riba ARM. Anyone else out there? Was looking for reports on any side effects? Only thing I saw was if one was offered this trail to absolutely go for it, so I have.
Hi there. Just finished my 6th week (of 12 weeks) on Sofosbuvir/GS-5885 fixed dose WITH ribavirin. no side effects to speak of. Nothing like the side effects of interferon (3 prior failed attempts). UND at week 4 blood draw....and my first time to go UND. Never reached it on the 3 previous attempts. Good Luck :)
Spouse of a study participant here and a thrilled one, at that. My husband is on the same treatment you are and this is his first week. We're thrilled...cautiously optimistic...and all that. Compared to the previous two treatment regimens, this one is CAKE. Prayers and crossed fingers for all of us!
Does anyone on these new all oral drugs feel better? I know some are in early stages. i am very curious. Has anybody noticed a difference in how they feel compared to before they started these new drugs?
I participated in the Vertex-500 trial. Did not get the Vertex drug only the SOC arm. The trial did list possible side effects as does this new trial , I got so many more side effects than listed on the trial information.Without the help of everyone on this forum I don't think I would have gotten through. Advice given about getting ear plugs for my extreme tinnitus and compression hose for the Petechiae rash to Allegra/Zantac for the hives and so many other tips not mentioned by the Doctors. It's so nice to hear this is going to be a cake walk in comparison to interferon. If any irregular events happen I will share here. I so appreciated this forum during my last treatment. and will report in and follow during my new treatment. We are here helping each other. Thanks to everyone.
It's tree pollen allergy season so I'm having bad allergies. Wake up with headache. Besides my Allegra, I took Benadryl last night, no headache this morning. Is the 7977/5885 causing me to be worse?...this season seems to be a bad one, and I think it's not the HCV drugs.
A little digestive side effect seems to be gas, embarrassing . Thank heavens I have my own office at work. I've just started to take pill early when I first get up with no food for a least 2hrs. Worked yesterday and today so far. Feeling fine with energy but I've only taken 10 pills. I'm doing great!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.